PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 99 | 3 | 215-224
Tytuł artykułu

Probability distribution solutions of a general linear equation of infinite order, II

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let (Ω,𝓐,P) be a probability space and let τ: ℝ × Ω → ℝ be a mapping strictly increasing and continuous with respect to the first variable, and 𝓐-measurable with respect to the second variable. We discuss the problem of existence of probability distribution solutions of the general linear equation
$F(x) = ∫_Ω F(τ(x,ω)) P(dω)$.
We extend our uniqueness-type theorems obtained in Ann. Polon. Math. 95 (2009), 103-114.
Słowa kluczowe
Twórcy
  • Institute of Mathematics, Silesian University, 40-007 Katowice, Poland
  • Institute of Mathematics, Silesian University, 40-007 Katowice, Poland
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-ap99-3-1
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.